# SDR UHLA2014010700004

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 24,299 hours, 14,975 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED ON APPROACH, SLATS -3, FLAPS -0.  UNABLE TO GET FLAPS/SLATS RESET WITH QRH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  INSPECTED FLAPS/SLATS ROLLERS, TRIP INDICATORS, SKEW SENSORS, LINKAGES.  PERFORMED MULTIPLE OPS CHECKS, NO DEFECTS OR MESSAGES NOTED, COULD NOT DUPLICATE. OPS CHECK GOOD IAW AMM 27-51-00-810-802-A.
